.I have not had a full nights sleep since starting Warfarin (2.5mg) every other day. I awake in the middle of my sleep period with intense itching of my anus and left ankle area. I am told this is just a side effect. Isn't there anything that helps???
Dabigatran is a pill taken twice daily as a fixed dose. It is immediately effective, versus the slow, several day onset for warfarin. No monitoring is required: no blood tests. It doesn’t interact with foods. It only interacts with a few drugs that affect levels of P-glycoprotein (such as rifampin, verapamil, and ketoconazole). Randomized controlled trials (RCTs) have shown that it is more effective than warfarin in reducing strokes and embolism and that it is less likely than warfarin to cause major bleeding complications. The difference is relatively small: the number of patients who would need to be treated (NNT) with dabigatran (rather than warfarin) to prevent one hemorrhagic stroke is approximately 370.
Please do not change or stop the med that you are taking without consulting the doc who prescribed the med. (wafrarin).
Take care, best wishes!
- Warfarin Information for Consumers
- Warfarin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Warfarin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Taking seroguel 25mg it work for about a week but I dont get a full nights sleep does your body get?
Posted 30 Dec 2010 • 1 answer
Posted 1 Jun 2011 • 5 answers
Posted 17 Jul 2011 • 2 answers
Can I take intermezzo and still get a full nights sleep before bedtime to ensure I get a full nights
Posted 27 Feb 2013 • 3 answers
Posted 10 Aug 2015 • 2 answers